Boundary value problems for general discrete systems on infinite intervals
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 11 times in Scopus (view citations)
Agarwal, R.P. O'Regan, D. (1997). Boundary value problems for general discrete systems on infinite intervals. Computers & Mathematics with Applications 33 (7), 85-99
This paper continues the study of boundary value problems for a discrete system which in particular includes the prototype equation x(k + 1) = f(k, x(k)), equations with finite as well as infinite delays, equations of neutral type, and the discrete integral equations of Volterra type. While the finite discrete interval case (regular as well as at resonance) has been discussed in [1,2], in the present paper the infinite interval case will be addressed.